# SDR CALA2009102300644

- Difficulty date: October 23, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 41,784 hours, 22,230 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FLIGHT IDLE ONLY THE NOSE GEAR RED LIGHT IS ILLUMINATED NOT THE MAIN GEARS.  FOUND AIR/GND RELAY C/B OUT (PG-3, ROW 17C) AS DIRECTED BY MAINTENANCE, RESET C/B (CONT L/P 8331803) RESET C/B AND TROUBLESHOT PER AMM 32-61-00/101.  LANDING GEAR LEVER WAS CYCLED SEVERAL TIMES.  NO DEFECTS WERE NOTED.  ALL INDICATIONS NORMAL.  C/B REMAINED SET.  A/C OK TO CONTINUE.
